# SDR USAA2009071691844

- Difficulty date: July 7, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4 - MAJOR REPAIR - NR 03C10753060/002 - LEVEL 2 EXFOLIATION CORROSION ON FORWARD SERVICE DOOR THRESHOLD Z-ANGLE BETWEEN BS277 TO BS360, RBL55.  REPLACED FORWARD SERVICE DOOR THRESHOLD Z-ANGLE BETWEEN BS277 TO BS360, RBL55 IAW B737 SRM 51-10-02.
